# SDR AWXA200500424

- Difficulty date: March 12, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69432331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE AFT CARGO DOOR CUTOUT SILL WEB TO FRAME ATTACH ANGLE AT BS 794, BETWEEN STR 26 RT & STR 27 RT.  MAINTENANCE REMOVED CORRODED SILL WEB TO FRAME ATTACH ANGLE AT BS 794, BETWEEN STR 26 RT & STR 27 RT; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-47957; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
